# SDR VNAA2017080111102

- Difficulty date: August 1, 2017
- Submitted: August 6, 2017
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 32,032 hours, 32,128 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50105201
- Condition: Discolored
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING LANDING ATC ADVISED THE CREW THAT IT APPEARED THAT ONE OF THE RIGHT HAND MAIN TIRES BLEW OUT. THE CREW FINISHED ROLL OUT AND PULLED OFF ONTO THE TAXI WAY. AFTER THE FIRE DEPARTMENT AND LOCAL MAINTENANCE INSPECTED THE LANDING GEAR AND THE PASSENGERS WERE DEBOARDED THE CREW TAXIED THE AIRCRAFT TO THE GATE. MECHANICS WERE SENT TO CHO AND THEY INSPECTED THE GEAR AND REPLACED THE NUMBER 3 AND NUMBER 4 MAIN WHEEL ASSEMBLIES. THEY ALSO REPLACED THE RIGHT HAND OUTBOARD BRAKE ASSEMBLY AND WHEEL SPEED TRANSDUCER AND EVERYTHING OPS CHECKED GOOD.
